List of citations in Numdam for : Regularity results for a class of quasiconvex functionals with nonstandard growth

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, p. 311-339

Schemm, Sabine

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 2, p. 472-492

Mascolo, Elvira; Migliorini, Anna Paola

ESAIM: Control, Optimisation and Calculus of Variations, Volume 9  (2003), p. 399-418

Coscia, Alessandra; Mucci, Domenico

ESAIM: Control, Optimisation and Calculus of Variations, Volume 7  (2002), p. 495-519